Alert archive / Georgia / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 376, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Aug 17, 2007, 7:41 PM EDT for Stewart County, Georgia. It was in force for 34 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 17, 2007, 7:41 PM EDT (23:41 UTC)
- Expired
- Aug 17, 2007, 8:15 PM EDT
- In force
- 34 min
- Issued by
- NWS Atlanta, GA
- Area
- Counties, with a storm outline in the text
County Stewart County, GA
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 17, 7:45 PM EDT | TSTM WND DMG | 3 W Lumpkin, GA | NUMEROUS TREES WERE BLOWN DOWN AND SEVERAL POWER OUTAGES REPORTED ALONG OR NEAR HIGHWAYS 38C AND 39. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 11.7 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 297 J/kg
- Mixed-layer CIN
- -216 J/kg
- Mixed-layer LCL
- 1660 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- 37 m²/s²
- 0-3 km storm-relative helicity
- 96 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS52 KFFC 172342 SVRFFC GAC259-180015- /O.NEW.KFFC.SV.W.0376.070817T2341Z-070818T0015Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE PEACHTREE CITY GA 741 PM EDT FRI AUG 17 2007 THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... EASTERN STEWART COUNTY IN WEST CENTRAL GEORGIA * UNTIL 815 PM EDT * AT 741 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR RICHLAND. THERE WAS LITTLE MOVEMENT WITH THIS SEVERE STORM. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO LUMPKIN AND WESTVILLE. IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6. LAT...LON 3223 8465 3223 8486 3205 8489 3193 8465 $$ 16
1 follow-up statement
000 WWUS52 KFFC 172357 SVSFFC SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 756 PM EDT FRI AUG 17 2007 GAC259-180015- /O.CON.KFFC.SV.W.0376.000000T0000Z-070818T0015Z/ STEWART GA- 756 PM EDT FRI AUG 17 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM EDT FOR STEWART COUNTY... AT 756 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM. THIS IS A LARGE STORM THAT EXTENDS FROM NEAR OMAHA TO LUMPKIN TO NEAR RICHLAND...AND MOVING SOUTH SOUTHWEST AT 20 MPH. OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO PROVIDENCE CANYON STATE PARK. THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS. IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6. LAT...LON 3223 8465 3223 8486 3199 8499 3193 8465 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 17, 6:25 PM EDT, 1 hour 16 minutes earlier.
Area forecast discussion, Aug 17, 6:25 PM EDT, 1 hour 16 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 625 PM EDT FRI AUG 17 2007 .SHORT TERM /TONIGHT THROUGH SUNDAY NIGHT/... FRONT AND ASSOCIATED SHORTWAVE ALOFT ARE MOVING INTO THE AREA...A COUPLE OF THUNDERSTORMS HAVE ALREADY POPPED AT AFD TIME AND EXPECT COVERAGE TO INCREASE. SPCS SLIGHT RISK IN PLACE ACROSS EASTERN SECTIONS OF THE CWA MATCH FAIRLY WELL WITH STRONG INSTABILITY PARAMETERS...WITH HOT SUMMERTIME CAPE VALUES OF OVER 3000 J/KG IN SOME AREAS AND LIS THROUGH THE ROOF. THE LIFT AND WEAK TO MODERATE SHEAR ASSOCIATED WITH THE FRONT SHOULD PROVIDE SOME ORGANIZATION TO THE STORMS...WITH DAMAGING WINDS THE PRIMARY THREAT. A TAD TOO WARM FOR HAIL TO BE A SIGNIFICANT THREAT...BUT IF LARGE ENOUGH HAILSTONES FORM ALOFT...MIGHT GET SOME SEVERE HAIL ABLE TO MAKE IT TO THE SURFACE BEFORE MELTING. FRONT WILL MOVE THROUGH OVERNIGHT TONIGHT AND EARLY TOMORROW... WITH A HIGH PRESSURE RIDGE TRYING TO BUILD DOWN THE EASTERN SEABOARD. FRONT SORT OF WASHES OUT AND THEN MOVES BACK NORTH... NAM AND GFS A TAD DIFFERENT ON HOW FAR NORTH THE FRONT PROGRESSES WITH THE GFS A LITTLE SLOWER BUT THE NAM HAS SUPPORT FROM OTHER MODELS. GFS WOULD IMPLY POTENTIAL POPS FOR THE NORTHERN MOUNTAINS AND CONFIDENCE IS LOW WITH THIS WITH NO SUPPORT FROM OTHER MODELS. PERSISTENT UPPER RIDGE ACROSS THE SOUTH WILL BE A LITTLE TOO STRONG FOR MUCH COOLER TEMPERATURES TO MAKE IT INTO THE AREA WITH THE SURFACE HIGH BUILDING IN FROM THE NORTH...BUT WE MIGHT SEE A BIT OF RELIEF AT NIGHT DUE TO SLIGHTLY LOWER DEWPOINTS. HOWEVER...WITH THE UPPER RIDGE STILL IN PLACE...COMPRESSIONAL WARMING WILL STILL ALLOW DAYTIME TEMPERATURES TO HEAT UP...BUT AT THIS TIME SEE NO NEED FOR A HEAT ADVISORY SATURDAY WITH LESS HUMIDITY IN THE AREA. A PLAYER IN SOME OF THE WEATHER IS AN UPPER ANTICYCLONE IN THE WESTERN ATLANTIC THAT WILL SHIFT SOUTH AROUND THE UPPER HIGH AND MAY PULL SOME MOISTURE INTO SOUTHERN GEORGIA DURING THE WEEKEND...BUT HAVE ONLY ADDED SLIGHT CHANCE POPS SOUTH SATURDAY AFTERNOON WITH THIS AND WILL HOLD OFF ON ANYTHING FOR SUNDAY. .LONG TERM /MONDAY THROUGH FRIDAY/... AFOREMENTIONED UPPER ANTICYCLONE MOVES INTO TEXAS AND UPPER RIDGE PUSHES BACK WEST OVER THE SOUTHEAST BY MIDWEEK. THIS WOULD KEEP WARM AND RELATIVELY DRY CONDITIONS FOR OUR AREA AND DEPENDING ON ITS STRENGTH...WOULD DICTATE THE EVENTUAL PATH OF DEAN WHICH CURRENTLY IS PROJECTED FOR THE TEXAS OR NORTHERN MEXICO COAST BASED ON MODEL CONSENSUS. HIGHS WILL REMAIN GENERALLY IN THE 90S WITH...AT THIS TIME...MAINLY DIURNAL POPS WITH INCREASED MOISTURE DUE TO SOUTH TO SOUTHEASTERLY FLOW FROM A SURFACE HIGH JUST OFF THE SOUTHEASTERN COAST. && .AVIATION... EXTENSIVE AREA OF CONVECTION ALONG AND SOUTH OF THE SURFACE TROUGH RUNNING FROM SOUTH OF KAHN TO NORTHWEST OF KRYY. LARGE HAIL... ESPECIALLY ALOFT...AND SURFACE WIND GUSTS OVER 50 KTS ARE POSSIBLE WITH THE STRONGER STORMS THRU 04Z. STORMS SHOULD BEGIN DECREASING IN COVERAGE AND INTENSITY AFTER SUNDOWN...BUT COULD LINGER PAST 06Z. VFR CEILINGS AND VISIBILITIES ARE EXPECTED EXCEPT IN THE VICINITY OF THE CONVECTIVE CELLS THROUGH 06Z. DRIER LOW LEVEL AIRMASS IS TRYING TO PUSH SOUTH THROUGH THE TAF SITES...BUT WILL MAKE ONLY SLOW PROGRESS. I EXPECT MVFR VISIBILITIES TO DEVELOP ACROSS THE MAJORITY OF THE AREA AFTER 06Z...WITH ISOLATED AREAS OF IFR CONDITIONS POSSIBLE BETWEEN 08Z AND 13Z...ESPECIALLY IN AREAS THAT RECEIVE SOME HEAVY RAIN LATE THIS AFTERNOON AND THIS EVENING. THE GENERAL LOW LEVEL FLOW SHOULD REMAIN LIGHT AND OUT OF THE SOUTHWEST TO NORTHWEST FOR MOST AREAS THROUGH 06Z...EXCEPT IN THE VICINITY OF THE THUNDERSTORMS WHERE VARIABLE AND GUSTY WIND ARE EXPECTED. AS THE SURFACE TROUGH SINKS SLOWLY SOUTH THROUGH THE FORECAST AREA...WINDS SHOULD SHIFT TO THE NORTH AND THEN NORTHEAST AT THE KAHN...KRYY... KFTY...KPDK AND KATL SITES BETWEEN 04Z AND 08Z...AND AFTER 12Z FOR KMCN AND KCSG. SURFACE TROUGH SINKS INTO CENTRAL AND SOUTH GEORGIA 12Z THROUGH 00Z WITH A CHANCE FOR MORE STRONG CONVECTIVE ACTIVITY DEVELOPING IN THE VICINITY OF THE KMCN AND KCSG SITES DURING THIS TIME FRAME...MAINLY AFTER 18Z. && .PRELIMINARY POINT TEMPS/POPS... ATHENS 74 98 71 94 71 / 20 0 5 10 10 ATLANTA 78 97 77 95 74 / 20 5 5 10 10 BLAIRSVILLE 65 93 64 89 66 / 10 0 5 10 10 CARTERSVILLE 72 98 71 95 70 / 10 0 5 10 10 COLUMBUS 78 99 77 96 76 / 30 10 5 10 10 GAINESVILLE 74 96 73 93 72 / 10 0 5 10 10 MACON 76 98 72 97 72 / 30 10 5 10 10 ROME 71 99 72 96 71 / 10 0 5 10 10 PEACHTREE CITY 71 96 70 95 69 / 20 5 5 10 10 VIDALIA 76 97 74 95 74 / 30 20 5 10 10 && .FFC WATCHES/WARNINGS/ADVISORIES... HEAT ADVISORY UNTIL 7 PM EDT THIS EVENING FOR THE FOLLOWING ZONES: BALDWIN...BIBB...BLECKLEY...CHATTAHOOCHEE...CRAWFORD... CRISP...DODGE...DOOLY...EMANUEL...GLASCOCK...GREENE...HANCOCK... HOUSTON...JEFFERSON...JOHNSON...JONES...LAURENS...MACON... MARION...MONROE...MONTGOMERY...MUSCOGEE...OGLETHORPE...PEACH... PULASKI...PUTNAM...SCHLEY...STEWART...SUMTER...TALBOT... TALIAFERRO...TAYLOR...TELFAIR...TOOMBS...TREUTLEN...TWIGGS... UPSON...WARREN...WASHINGTON...WEBSTER...WHEELER...WILCOX... WILKES...WILKINSON. && TDP
Hazardous weather outlook, Aug 17, 11:00 AM EDT, 8 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1100 AM EDT FRI AUG 17 2007 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-181000- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1100 AM EDT FRI AUG 17 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. ISOLATED SEVERE THUNDERSTORMS EXPECTED THIS AFTERNOON AND EVENING ACROSS NORTH AND CENTRAL GEORGIA. .SYNOPSIS... A SLOW MOVING COLD FRONT WILL MOVE INTO NORTH GEORGIA TONIGHT. A SURFACE THERMAL TROUGH WILL DEEPEN THIS AFTERNOON OVER THE CENTRAL CAROLINAS AND CENTRAL GEORGIA. .PRIMARY HAZARDS... THE PRIMARY HAZARDS FROM ANY SEVERE THUNDERSTORMS WILL BE DAMAGING WINDS AND LARGE HAIL. FREQUENT LIGHTNING CAN ALSO BE EXPECTED. THE MOST LIKELY LOCATION FOR SEVERE THUNDERSTORMS WILL BE EAST OF ATHENS AND MACON BUT ISOLATED SEVERE THUNDERSTORMS COULD OCCUR ANYWHERE OVER NORTH AND CENTRAL GEORGIA THIS AFTERNOON AND EVENING. .DISCUSSION... A MOIST AIRMASS OVER THE AREA WITH DEW POINTS IN THE MID 60S TO MID 70S...WILL BECOME UNSTABLE THIS AFTERNOON WITH CAPES OF 1500 TO 2500 ...AND LIFTED INDICES OF MINUS 3 TO MINUS 7. THIS MOISTURE AND INSTABILITY WILL COMBINE WITH A COLD FRONT APPROACHING NORTH GEORGIA AND A TROUGH ACROSS CENTRAL GEORGIA...TO PRODUCE SCATTERED THUNDERSTORMS. SOME OF THESE STORMS WILL BECOME STRONG TO SEVERE GIVING THE POTENTIAL TO PRODUCE DAMAGING WINDS AND LARGE HAIL. .OTHER HAZARDS... DANGEROUS HEAT INDICES ARE EXPECTED THIS AFTERNOON AND EARLY EVENING ACROSS CENTRAL GEORGIA. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED EACH AFTERNOON AND EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD BE ALERT FOR POSSIBLE ACTIVATION THIS AFTERNOON. EMERGENCY MANAGERS SHOULD MONITOR THE SITUATION. BDL
In the hours before
Special weather statement, Aug 17, 7:11 PM EDT, 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 711 PM EDT FRI AUG 17 2007 GAZ091-092-172345- 711 PM EDT FRI AUG 17 2007 ...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 45 MPH WINDS IN SCHLEY AND MARION COUNTIES UNTIL 745 PM EDT... AT 711 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LARGE STRONG THUNDERSTORM STRETCHING FROM NEAR DOYLE TO NEAR MURRAYS CROSSROADS...AND MOVING SOUTH AT 20 MPH. WIND GUSTS OF 45 MPH...SMALL HAIL AND FREQUENT CLOUD-TO-GROUND LIGHTING ARE LIKELY AS THIS STORM MOVES ACROSS SCHLEY AND MARION COUNTIES THROUGH 745 PM EDT. SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE WALLS CROSSING...TAZEWELL...PUTNAM...MURRAYS CROSSROADS... DOYLE...BRANTLEY...BERGINSVILLE...OAKLAND...ELLAVILLE...BUENA VISTA...LA CROSSE AND DRANEVILLE.
Special weather statement, Aug 17, 7:12 PM EDT, 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 712 PM EDT FRI AUG 17 2007 GAZ074-076-172345- 712 PM EDT FRI AUG 17 2007 ...SIGNIFICANT WEATHER ALERT FOR FREQUENT LIGHTNING...PEA SIZED HAIL AND 50 MPH WINDS IN SOUTHERN WASHINGTON AND SOUTHERN JEFFERSON COUNTIES UNTIL 745 PM EDT... AT 707 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER WADLEY...MOVING SOUTH AT 5 MPH. ANOTHER STRONG STORM WAS LOCATED SOUTHEAST OF RIDDLEVILLE IN SOUTHEAST WASHINGTON COUNTY. THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 50 MPH AS IT MOVES ACROSS WASHINGTON AND JEFFERSON COUNTIES THROUGH 745 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE WADLEY AND BARTOW.
Special weather statement, Aug 17, 7:13 PM EDT, 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 713 PM EDT FRI AUG 17 2007 GAZ102-172345- 713 PM EDT FRI AUG 17 2007 ...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 50 MPH WINDS IN EAST STEWART COUNTY UNTIL 745 PM EDT... AT 712 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER RICHLAND...MOVING WEST AT 5 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 50 MPH AS IT MOVES ACROSS EAST STEWART COUNTY THROUGH 745 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE BROOKLYN...RICHLAND AND TROUTMAN. BRIEF HEAVY DOWNPOURS MAY CAUSE PONDING OF WATER ON ROADWAYS. 16
Local storm report, Aug 17, 7:38 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
738 PM EDT FRI AUG 17 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0735 PM TSTM WND GST 1 E SWAINSBORO 32.59N 82.32W
08/17/2007 E60 MPH EMANUEL GA PUBLIC
&&
SNELSONSpecial weather statement, Aug 17, 7:39 PM EDT, 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 739 PM EDT FRI AUG 17 2007 GAZ069>071-081-180015- 739 PM EDT FRI AUG 17 2007 ...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 45 MPH WINDS IN CRAWFORD...UPSON...MONROE AND LAMAR COUNTIES UNTIL 815 PM EDT... AT 739 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS FROM NEAR BARNESVILLE TO YATESVILLE TO LOG CABIN AND SOUTHWARD. THESE STORMS ARE MOVING SOUTH AT 20 MPH. WIND GUSTS OF 45 MPH...HEAVY RAIN AND FREQUENT CLOUD-TO-GROUND LIGHTNING ARE LIKELY AS THESE STORMS MOVE ACROSS CRAWFORD... UPSON...MONROE AND LAMAR COUNTIES THROUGH 815 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE JOHNSTONVILLE... GOGGINS...BRENT...BARNESVILLE...ALDORA...RUSSELLVILLE ...YATESVILLE...LOG TOWN...CULLODEN AND MUSELLA.
Local storm report, Aug 17, 7:40 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
740 PM EDT FRI AUG 17 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 PM TSTM WND DMG 5 SW LITHONIA 33.66N 84.17W
08/17/2007 DEKALB GA LAW ENFORCEMENT
SEVERAL TREES BLOWN DOWN IN SOUTHERN PORTIONS OF THE
COUNTY.
0630 PM TSTM WND DMG 6 E LITHONIA 33.71N 84.00W
08/17/2007 ROCKDALE GA LAW ENFORCEMENT
SEVERAL TREES BLOWN DOWN IN SOUTHEASTERN PORTIONS OF THE
COUNTY.
0655 PM TSTM WND DMG FORSYTH 33.03N 83.94W
08/17/2007 MONROE GA LAW ENFORCEMENT
NUMEROUS TREES WERE BLOWN DOWN.
0720 PM TSTM WND DMG SWAINSBORO 32.59N 82.34W
08/17/2007 EMANUEL GA LAW ENFORCEMENT
MULTIPLE TREES BLOWN DOWN.
0725 PM TSTM WND DMG KITE 32.69N 82.52W
08/17/2007 JOHNSON GA PUBLIC
SEVERAL TREES WERE BLOWN DOWN ON ROADS AND POWERLINES.
&&
TDPThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 17, 4:35 AM EDT | Heat Advisory | FFC | Baldwin, Bibb, Bleckley, Chattahoochee, Crawford, Crisp and 38 more | 14 hr |
| Aug 17, 3:28 PM EDT | Severe Thunderstorm Warning | FFC | Paulding | 32 min |
| Aug 17, 3:34 PM EDT | Severe Thunderstorm Warning | FFC | Walton | 41 min |
| Aug 17, 4:01 PM EDT | Severe Thunderstorm Warning | FFC | Cobb, Paulding | 29 min |
| Aug 17, 4:02 PM EDT | Severe Thunderstorm Warning | FFC | Houston | 43 min |
| Aug 17, 4:02 PM EDT | Severe Thunderstorm Warning | FFC | Haralson | 28 min |
| Aug 17, 4:06 PM EDT | Severe Thunderstorm Warning | FFC | Bibb | 39 min |
| Aug 17, 4:12 PM EDT | Severe Thunderstorm Warning | FFC | Walton | 48 min |
| Aug 17, 4:15 PM EDT | Severe Thunderstorm Warning | FFC | Twiggs | 30 min |
| Aug 17, 4:33 PM EDT | Severe Thunderstorm Warning | FFC | Morgan | 30 min |
| Aug 17, 4:40 PM EDT | Severe Thunderstorm Warning | FFC | Heard | 35 min |
| Aug 17, 4:52 PM EDT | Severe Thunderstorm Warning | FFC | Greene | 38 min |
| Aug 17, 4:56 PM EDT | Severe Thunderstorm Warning | FFC | Coweta | 34 min |
| Aug 17, 5:06 PM EDT | Severe Thunderstorm Warning | FFC | Bartow | 24 min |
| Aug 17, 5:09 PM EDT | Severe Thunderstorm Warning | FFC | Floyd | 36 min |
| Aug 17, 5:10 PM EDT | Severe Thunderstorm Warning | FFC | Heard, Troup | 35 min |
| Aug 17, 5:12 PM EDT | Severe Thunderstorm Warning | FFC | Cherokee, Cobb, Fulton | 33 min |
| Aug 17, 5:14 PM EDT | Severe Thunderstorm Warning | FFC | Meriwether | 31 min |
| Aug 17, 5:17 PM EDT | Severe Thunderstorm Warning | FFC | Rockdale | 28 min |
| Aug 17, 5:27 PM EDT | Severe Thunderstorm Warning | FFC | DeKalb | 33 min |
| Aug 17, 5:33 PM EDT | Severe Thunderstorm Warning | FFC | Laurens | 27 min |
| Aug 17, 5:38 PM EDT | Severe Thunderstorm Warning | FFC | Sumter | 52 min |
| Aug 17, 5:42 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Troup | 33 min |
| Aug 17, 5:44 PM EDT | Severe Thunderstorm Warning | FFC | Spalding | 31 min |
| Aug 17, 5:45 PM EDT | Severe Thunderstorm Warning | FFC | Washington | 45 min |
| Aug 17, 5:48 PM EDT | Severe Thunderstorm Warning | FFC | DeKalb | 27 min |
| Aug 17, 5:50 PM EDT | Severe Thunderstorm Warning | FFC | Jefferson | 40 min |
| Aug 17, 5:53 PM EDT | Severe Thunderstorm Warning | FFC | Crawford | 52 min |
| Aug 17, 5:56 PM EDT | Severe Thunderstorm Warning | FFC | Bartow | 34 min |
| Aug 17, 6:03 PM EDT | Severe Thunderstorm Warning | FFC | Floyd | 27 min |
| Aug 17, 6:05 PM EDT | Severe Thunderstorm Warning | FFC | Pike | 25 min |
| Aug 17, 6:13 PM EDT | Severe Thunderstorm Warning | FFC | Harris | 32 min |
| Aug 17, 6:15 PM EDT | Severe Thunderstorm Warning | FFC | Webster | 30 min |
| Aug 17, 6:26 PM EDT | Severe Thunderstorm Warning | FFC | DeKalb, Rockdale | 34 min |
| Aug 17, 6:27 PM EDT | Severe Thunderstorm Warning | FFC | Johnson, Washington | 48 min |
| Aug 17, 6:28 PM EDT | Severe Thunderstorm Warning | FFC | Meriwether | 32 min |
| Aug 17, 6:31 PM EDT | Severe Thunderstorm Warning | FFC | Taylor | 29 min |
| Aug 17, 6:36 PM EDT | Severe Thunderstorm Warning | FFC | Jefferson | 39 min |
| Aug 17, 6:41 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Muscogee | 34 min |
| Aug 17, 6:45 PM EDT | Severe Thunderstorm Warning | FFC | Crawford | 30 min |
| Aug 17, 6:54 PM EDT | Severe Thunderstorm Warning | FFC | Monroe | 25 min |
| Aug 17, 7:06 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel | 39 min |
| Aug 17, 7:11 PM EDT | Severe Thunderstorm Warning | FFC | Johnson | 34 min |
| Aug 17, 7:18 PM EDT | Severe Thunderstorm Warning | FFC | Marion, Stewart, Webster | 27 min |
| Aug 17, 7:43 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel | 47 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.